# SDR AWXA9700250

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON TOP AND UNDERSIDE OF TOP CHORD OF FLOORBEAM BS 987, LBL 12 TO RBL 50, WL 208.  REPAIRED PER ER 2-53-15-63, TCO PAN 97-0655RR-8110-3.
